Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Does stopping depo cause delay in periods ?

I took the day after pill a couple hours after sex then started birth control pill the next day and it has been about 3 weeks and I still havent started my period Its also been about 10 months that ive been off the depo and my periods have been irregular do u think this is why I havent had my period?
Asked On : Mon, 23 May 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Welcome to HealthcareMagic.

Taking emergency contraceptive pill can cause menstrual irregularities like delay in period or intermittent bleeding.Your periods could have delayed because of the emergency pill you took.I advise you to wait for a week and if you dont get period by then , get a home pregnancy test done.

Take care.
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor